Paracetamol: instructions for use, analogues. Paracetamol analogue for children

Paracetamol( synthetic para- acetaminophenol compound) is a non-narcotic analgesic from the group of non-steroidal anti-inflammatory drugs. For many years now, he has headed most of the medicines prescribed for adults and children for all manifestations of cold and flu. Therefore, anyone can choose for themselves an analogue of "Paracetamol", in which the concentration of the active substance will be much lower.

paracetamol analogue

The main advantage of this drug is almost complete absence of toxicity, due to what it is considered one of the most harmless to the body of medicines and is dispensed in pharmacies without a prescription. However, in spite of this, you should always consult with your doctor before starting to use, as long-term use of Paracetamol or any of its analogues can have a negative effect on kidney and liver function.

Basic data of

Despite the fact that the instruction to Paracetamol says that it can be used to effectively reduce temperature in children from the age of three months, most doctors do not recommend giving this medication to preschool children, advising using the analogue of Paracetamol instead. Due to the variety of paracetamolosoderzhaschih drugs, anyone can consult with a specialist, pick up for themselves an ideally suitable for the price and composition of the drug. For the same reason, do not combine Paracetamol with other medicines without first consulting a doctor, since the simultaneous administration of the drug with other paracetamol-containing drugs can trigger an overdose and contribute to the development of a number of diseases.

paracetamol and analogs

After what time is the result observed?

With the ingestion of paracetamol-containing drugs, the maximum concentration of the active substance in the blood will be reached after half an hour, and the expected effect of the drug will become visible after a few hours. During this time, paracetamol enters the liver, where it is split into intermediate metabolic products - metabolites. Some of them are distinguished by an increased level of toxicity, because of which drugs of this group should not be used for people with diseased kidneys or liver.

Remember that the agent we are considering does not eliminate the disease, but only muffles the main symptoms, therefore, when developing joint and muscle pains, and when pains occur as a result of injuries and bruises, do not take Paracetamol.

Analogues, its synonyms most often have on the body a similar effect. So, for example, the main component in Paracetamol MS, as in the usual form of the drug, is para-acetaminophenol. In most cases, the only difference between the analogs is the concentration of the active substance and the additional ingredients that give the medicines unique characteristics. Thanks to the release in various dosage forms, if necessary, you can get a curative effect as soon as possible. It will be enough simply to replace the usual Paracetamol tablets with an analog of the drug in the form of a syrup, suspension or suppository. paracetamol analogues for children

Exposure to the body

Often the analogue of Paracetamol affects the body much faster than the original. In this case, because the drugs in most cases have the same therapeutic effect, their indications and contraindications are very similar.

Like Paracetamol itself, analogues are recommended for fever caused by prolonged body temperature rise during a severe cold, flu, ARVI and ARI, as well as during dental, head, and muscle pain. In pediatrics, the drug, in addition to its main purpose, can be used to relieve pain in the gums during teething in children.

Parsed tablets "Paracetamol" is often used as an effective remedy for acne. To do this, it should be moistened with a little water and applied to the problem area for 5-10 minutes. In addition, in cases where the drug can not be taken internally in the usual way, for example, immediately after surgery, when it is required to relieve pain and inflammation as soon as possible, Paracetamol can be administered intravenously.

Features of paracetamol-containing preparations

The main thing to remember is that Paracetamol is not an antibiotic. It is designed to alleviate the negative manifestations of diseases, and not eliminate their root cause. In this case, regardless of the symptoms, the duration of treatment should not exceed a week.

To give analogues of "Paracetamol"( for children there are quite a lot of funds), babies can be started from the age of three months. However, remember that before giving a child any paracetamol-containing medication, it is absolutely necessary not only to read the instructions, but also to consult a pediatrician.

In order not to interfere with the antipyretic and analgesic effect, the medicine and its substitutes should be taken only after eating, with plenty of water.

Be sure to keep in mind that if you have liver or kidney disease, it should take at least 8 hours from the last taking of the medication. Only in this way you can take Paracetamol and analogues without harm to the kidneys. paracetamol instructions for use analogues

Instructions for Use

Tablets are prescribed for children from two years only in special cases. At the same time, their reception should take place under strict medical supervision.

  • For children under 12 years of age, the daily dose of the drug is 60 mg / kg.
  • For patients aged 12 years and over with a weight of more than 40 kg, the daily allowance should not exceed 500 mg. The drug should be taken on the basis of no more than three tablets every 4 hours. Daily intake of Paracetamol analogues, made in the form of tablets, can be increased to 1 g in one dose only in the last resort, but before increasing the dosage, it is necessary to consult with a doctor.

"Paracetamol" in candles

Decrease in temperature after using candles is observed much faster than after taking the tablets. However, you should consider that they can not be used for more than three days with fever and 5 days - during the elimination of pain symptoms.

Dosage:

  • For babies from 5 months to 1 year - 0.5 candles.
  • Patients 1-3 years old - 1.5 candles.
  • Children 3-5 years old - 2 candles.
  • Patients 5-10 years - no more than 3.5 candles.
  • Children 10-12 years - up to 5 candles.

paracetamol analogue cheaper

"Paracetamol" in the form of syrup and suspension

For the treatment of colds in one-year-old children, doctors often use the liquid form of the drug "Paracetamol"( syrup).Analogues of the drug, for example, "Paramosha", are equally popular, since they do not contain sugar and can be used to treat colds and flu in infants aged from three months. However, you should consider that no matter what paracetamol-based syrup you choose to treat your child, you should always consult a pediatrician before giving it to your baby.

Single dosage for children:

  • From three months to one year - 1 teaspoon.
  • From year to 6 years - no more than two spoons.
  • From 6 to 14 years old - 4 tablespoons.

Please note that if the above dosages do not give the expected effect, you should consult with your doctor and choose the analogue "Paracetamol" with a different amount of active substance and a number of auxiliary components. paracetamol syrup analogues

The drug should be used one to four times a day. At the same time between the techniques it is necessary to withstand a gap of at least 3-4 hours. As for the suspension, it is dosed according to the same principle.

Paracetamol: instructions for use, analogues

In the table below you can get acquainted with the most common paracetamol-containing preparations and find the most suitable for the composition and price option.

Name Estimated value in rubles
"Citramon - BORIMED"
1,7-3
"Citramon P"
"Ibuqueline"
"Stopgripan" and "Stopgripan forte"
18-30
"Novalgin"
"Rince"

42-80





Fluryx
Rinikold
Cefekon D
Panadol
Efferlang
Maxikold
Alka-Seltzer

100-180

Children's Panadol
Coldrex
Grippex»
134-150

« Fervex for children »
« No-Shpalgin »
« Grippoflu »
176-200

« Solpadein »
"Teraflu"
"Antigrippin" 270-300

Despite the variety of these drugs, the active substance is the same for all - paracetamol.

Analog( it is harder to find a remedy for domestic Paracetamol, but more expensive medicines today) will have an almost identical effect, so do not overpay for a similar drug. In addition, take into account that identical drugs can differ significantly in cost in different pharmacies - it directly depends on the price policy of points of sale, the manufacturer, the region.

Interaction with other drugs

It's no secret that complex treatment allows you to achieve faster results. That's why most doctors recommend combining or alternating the use of "Paracetamol" with other medicines.

Drugs that are most often combined with "Paracetamol":

  • "Caffeine".The substance obtained by combining these preparations has a double strength and has a powerful effect on the body. It is this compound that is most effective for use in headache, in people with low blood pressure. For those who do not want to take two types of tablets at once, there is a drug "Panadol Extra", in which these substances are basic.
  • «No-shpa».The received compound copes well with a headache, and with a temperature, therefore it is often prescribed to small children.
  • "Analgin".The compound obtained can not be combined with other anti-inflammatory drugs. Analgin has a paracetamol-like mechanism of action on the body, but it has many contraindications, causing in most people irritation of the gastric mucosa.
  • "Ibufen" or "Nurofen".The compound quickly reduces the temperature and has a powerful analgesic effect.
  • Suprastin. Tandem, most commonly used to relieve fever symptoms in people prone to allergic reactions. In addition, Paracetamol and Suprastin are prescribed during the post-vaccination period if the body temperature after vaccination starts to rise.

Use of paracetamol-containing drugs during pregnancy

The instructions to the drug state that it is able to penetrate the placenta. In this case, the more the fetus becomes, the higher the risk that the drug will have a negative impact on it. So, for example, the use of some analogs of Paracetamol or the drug itself in the last months of pregnancy increases the likelihood of a baby with asthma, respiratory disorders, or various allergic reactions.

paracetamol and analogs

In addition, at this stage, taking paracetamol-based medicines can cause fetal malformations of internal organs or even provoke miscarriages. That is why it is necessary to approach with maximum caution the treatment with these drugs, using them only in emergency situations and strictly under medical supervision.

Paracetamol for children

The most popular analogues of Paracetamol for children:

  • Syrup "Paramosha".
  • "Akamol-Teva".

  • "Panadol"( for children).

  • "Tylenol"( for children).

  • "Acetofen".

  • "Panadol junior".

  • Paracetamol MS.

  • "Prohodol"( for children).

  • "Efferalgan"( for children).

Doctors recommend alternating children's analogues of the drug. At the same time, the question of which dosage forms will be prescribed is decided individually, depending on how the child feels. Consider that without consulting a doctor, the duration of treatment with paracetamol-containing drugs should not exceed five days."Paracetamol" for children, whose analogs are listed above, is characterized by a lower level of active substance, so that some forms of medication can be used to treat colds and flu in children who have reached the age of three. paracetamol analogs synonyms

If a child has a negative reaction against the background of treatment with these drugs, you should immediately call an ambulance. If the doctor after the examination finds that these signs really triggered an overdose of paracetamol, the child is immediately given an enterosorbent, which significantly reduces the percentage of absorbability of the active substance in the blood, and in emergency cases they start washing the stomach, and then inject the antidote into the body.

Contraindications

Paracetamol should not be used in the following cases:

  • for kidney and liver disease;
  • with a high level of alcohol in the blood;
  • for allergies to the drug;
  • in the last months of pregnancy.

paracetamol analogues for children

Before you start using the Paracetamol analogue or the drug itself, be sure to read the instructions and consult a doctor. Only in this way will you be able to protect yourself from negative reactions and get the maximum benefit and desired effect from the medicine. Be healthy!